most of the time crack does it for me
This is a discussion on Ever take 2 Many Stims & affraid to wrkout? within the Supplements forums, part of the Supplements Discussion category; Damn it i did it again lol! Took too many stims today. Ive been off the stims for a bit, ...
Damn it i did it again lol! Took too many stims today. Ive been off the stims for a bit, just started again today, and over did it, took some caffeine and one scoop of Jack3d! I was feeling all stimed up, went from felling good to feeling jittery, to feeling sick and queezy, then to feeling my heart racing like a MoFo! lol, so i was like Fu*k i am not training! not worth it, heart bursting.. i got friends and family that love me. So anyways the question is you guys ever do that!? Load up on stims too much not anticipating what may happen then ur heart is racing so fast ur like fuck im not workingout.
most of the time crack does it for me
If I take too much stims I keep peeking out the blinds
I took a sample pack of nutrex hemo rage ultra concentrate, and had a mild stim overdose. Cold sweats, shivers, felt like complete shit and had to leave the gym. I have a decent stim tolerance but after leaving the gym I spent the rest of the day on the couch trying to come down. It has a very high dose of caffeine and 1,3. Its a good product but unfortunately I just took too much
^^peakin' and peepin' Yeah bro. This has happened to me a number of times. It sux. The worst is when the sh*t doesn't kick in until yer already at the gym. Get there, do a weak as set and then have to leave...feel like evryone sees this. Sux.
I implore you to comprehend...I'm more machine now than man. -EMMURE
Weird thing is too when i hit the stims hard i get horny as fuck too!
Got a sample pack of C4, didn't realize it was 6 servings and not one.
Took it all and went to the gym...I finished my entire workout in 13 minutes, then went back in time...was amazing.
Puked a pretty pink color too!
i bought some 1,3 caps one time. thought they were 20 mgs, turned out they were 80s. took with something like 300-400 mgs of caffeine. had this weird feeling like it was super bright outside even though it was cloudy and i kept having to squint my eyes. this lasted 20 mins. after this i felt like i had super vision and could think really clear. never got sick or anything tho from stims. if i feel like im getting to jacked up ill eat an apple and pound a ton of water
High dose epi/bold/androhard with sd kicker: http://www.prohormoneforum.com/cycle-logs-reviews/55314-sd-bold-epi-androhard-4.html
no, never did that.
..........................Best set/Projected max/1 Rep Max
Dead Lift.............. 475lbs x 3/ 528lbs/ 505lbs
Squat.................. 255lbs x 12/ 355lbs/ 325lbs
Bench Press......... 240lbs x 10/ 320lbs/ 310lbs
Military Press....... 140lbs x 8/ 177lbs/ 175lbs
fastest 10 miles...... 1hr 6min
standing box jump.... 46"
yeah I have overdone the stims, mainly ephedra and caffeine and started tweekin.
But most of this stuff is straight up amphetamines, the body treats many of the the exact same way. whenever you have the stuff that was banned and take a bit too much, you feel it. too much.
I did mess up years back with a homebrew of chocamine, 1,3 DMAA and caffiene, something i wouldn't advise anyone to do. Felt like a friggin owl crossed with a rattlesnake. Eyes wide open and pupils diluted to hell and couldn't stop moving my legs and feet haha
was cooking some chicken at the time between laying on the bed and rattling and burnt it to smithereens haha
With the freaks on monster mountain,lightweight baby!!!
Yes over the years I have had many experiences with overdosing on herbal stimulants. Because I was addicted to the stimmed up feeling, I would take more and more thinking it would make me feel better and better.
The truth is, nobody ever needs to overdo it when taking stimulants. The bare minimum dose is all anyone needs, especially to avoid the severe side effects of rapid heart beat,nausea and vomiting.
I hate the nausea and vomiting side effects of any supplement/drug. So I do my best to be cautious with what I am using.
Right now, I am using Recreate by USP labs which I highly recommend due to its appetite suppression effects.
Usually mid-day with food I can stomach some geranamine to further suppress my appetite for later in the day.
I have also taken too much. It really is a nasty feeling. What works for me is yoga or deep stretching and focusing on my breathing. I can break an awesome sweat from stretching but it does not get my heart rate or BP way up but rather helps it.
Another thing I have done is go for a walk outside. This gets your body going and metabolizes the stims faster. and better than sitting still and checking your pulse.
Above all supplements, the key to success lies in your own willingness
When I take too many stims, I sit on the bench or equipment between sets, just rocking back and forth rapidly with my right knee twitching.
Nobody ever asks me how many sets I have left or if I am almost done. Oh, and I only weigh 173lbs.
Time to take a break from stims...
Had an episode after a night shift - drank a couple of energy drinks to get thru the shift, got home and thought fuck it I'm going to the gym
Smashed 2.5 scoops of my PWO and headed to the gym
2 sets in I had to drop the weights and sprint to the toilet and sprayed the bowl with liquid shit - went back in 2 more sets and it happened again - sprayed the bowl
Had to leave went home and sat on the couch with my face on fire - good times
This is exactly what happened to me today. Shock therapy by universal labs. I only got two sets of squats in tell i relized i couldnt stop twitching. Never again.